# SDR DL73K020287

- Difficulty date: March 10, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 40,184 hours, 32,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD EMERGENCY LIGHTS FROM ROWS 1 THRU 4 INOPERATIVE.  REMOVED AND REPLACED FUSE IN EMERGENCY BATTERY PACK LOCATED AT STA 400 (IN EMERGENCY RAFT BAY).  EMERGENCY LAMPS, NOW OPS NORMAL.
